# SDR AU001107

- Difficulty date: November 18, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR TIRE BURST FOLLOWING A PRACTICE SINGLE ENGINE APPROACH AND LANDING.
